Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 39 found articles
 
 
  A novel approach for the numerical approximation to the solution of singularly perturbed differential-difference equations with small shifts
 
 
Title: A novel approach for the numerical approximation to the solution of singularly perturbed differential-difference equations with small shifts
Author: Ranjan, Rakesh
Prasad, Hari Shankar
Appeared in: Journal of applied mathematics and computing
Paging: Volume 65 () nr. 1-2 pages 403-427
Year: 2020-07-20
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 39 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands